RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 1159–1169 (Mi semr741)  

Geometry and topology

On discretization of parabolic coordinates

E. I. Shamaevab

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Ammosov North-Eastern Federal University, str. Kulakovskogo, 48, 677000, Yakutsk, Russia

Abstract: In this paper we consider a problem of construction of discrete analogues of orthogonal curvilinear coordinate systems in the Euclidean space. In particular we find algebraic-geometric spectral data for discrete analogues of the parabolic coordinate system and the spiral coordinate system.

Keywords: discrete integrability, Baker–Akhiezer function, Darboux–Egoroff lattice, parabolic coordinate system, spiral coordinate system.

Funding Agency Grant Number
Russian Science Foundation 14-11-00441


DOI: https://doi.org/10.17377/semi.2016.13.091

Full text: PDF file (186 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.74
MSC: 52C05
Received November 28, 2016, published December 8, 2016

Citation: E. I. Shamaev, “On discretization of parabolic coordinates”, Sib. Èlektron. Mat. Izv., 13 (2016), 1159–1169

Citation in format AMSBIB
\Bibitem{Sha16}
\by E.~I.~Shamaev
\paper On discretization of parabolic coordinates
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 1159--1169
\mathnet{http://mi.mathnet.ru/semr741}
\crossref{https://doi.org/10.17377/semi.2016.13.091}


Linking options:
  • http://mi.mathnet.ru/eng/semr741
  • http://mi.mathnet.ru/eng/semr/v13/p1159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:102
    Full text:30
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019